MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision UV Absorbing IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon Vivity Toric Extended Vision UV Absorbing IOL; Lens, Intraocular, Toric Optics
Model Number CCWET4
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision.Clinical reason was decrease in best corrected visual acuity.The iol was was exchanged for company lens 1 month 2 weeks 4 days following the initial implant procedure.There was scuff on lens.There was no patient harm.Additional information recieved and file was updated accordingly.There are two medical device reports associated with this complaint.This report is for right eye.
 
Additional Manufacturer Narrative
A product was not returned for analysis.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon Vivity Toric Extended Vision UV Absorbing IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50233333
Report Number1119421-2026-01696
Device Sequence Number13398385
Product Code MJP
UDI-Device Identifier00380652455732
UDI-Public(01)00380652455732(17)300316(11)260318(10)16220150
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCWET4
Device Lot Number16220150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured03/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV Injector; MONARCH III IOL Cartridge D; PROVISC OVD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale